Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 214
HTML articles powered by AMS MathViewer

Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I
Michael E. O’Nan PDF
Trans. Amer. Math. Soc. 214 (1975), 1-42
Normal structure of the one-point stabilizer of a doubly-transitive permutation group. II
Michael E. O’Nan PDF
Trans. Amer. Math. Soc. 214 (1975), 43-74
Inclusion maps of $3$-manifolds which induce monomorphisms of fundamental groups
Jože Vrabec PDF
Trans. Amer. Math. Soc. 214 (1975), 75-93
Partition theorems related to some identities of Rogers and Watson
Willard G. Connor PDF
Trans. Amer. Math. Soc. 214 (1975), 95-111
Equisingular deformations of Puiseux expansions
Augusto Nobile PDF
Trans. Amer. Math. Soc. 214 (1975), 113-135
$\textrm {BV}$-functions, positive-definite functions and moment problems
P. H. Maserick PDF
Trans. Amer. Math. Soc. 214 (1975), 137-152
Weakly smooth continua
Lewis Lum PDF
Trans. Amer. Math. Soc. 214 (1975), 153-167
On the double suspension homomorphism
Mark Mahowald PDF
Trans. Amer. Math. Soc. 214 (1975), 169-178
A codimension theorem for pseudo-Noetherian rings
Kenneth McDowell PDF
Trans. Amer. Math. Soc. 214 (1975), 179-185
The Gaussian law and the law of the iterated logarithm for lacunary sets of characters
E. Dudley PDF
Trans. Amer. Math. Soc. 214 (1975), 187-214
Infinite convolutions on locally compact Abelian groups and additive functions
Philip Hartman PDF
Trans. Amer. Math. Soc. 214 (1975), 215-231
The bracket ring of a combinatorial geometry. II. Unimodular geometries
Neil L. White PDF
Trans. Amer. Math. Soc. 214 (1975), 233-248
Adjoint groups, regular unipotent elements and discrete series characters
G. I. Lehrer PDF
Trans. Amer. Math. Soc. 214 (1975), 249-260
The stability problem in shape, and a Whitehead theorem in pro-homotopy
David A. Edwards and Ross Geoghegan PDF
Trans. Amer. Math. Soc. 214 (1975), 261-277
Spectral analysis of finite convolution operators
Richard Frankfurt PDF
Trans. Amer. Math. Soc. 214 (1975), 279-301
Differential geometry on simplicial spaces
Michael A. Penna PDF
Trans. Amer. Math. Soc. 214 (1975), 303-323
Two applications of twisted wreath products to finite soluble groups
Trevor O. Hawkes PDF
Trans. Amer. Math. Soc. 214 (1975), 325-335
On a Galois theory for inseparable field extensions
John N. Mordeson PDF
Trans. Amer. Math. Soc. 214 (1975), 337-347
On angular momentum Helmholtz theorems and cohomology of Lie algebras
Henrik Stetkaer PDF
Trans. Amer. Math. Soc. 214 (1975), 349-374
Ruelle’s operator theorem and $g$-measures
Peter Walters PDF
Trans. Amer. Math. Soc. 214 (1975), 375-387
$o$-weakly compact mappings of Riesz spaces
P. G. Dodds PDF
Trans. Amer. Math. Soc. 214 (1975), 389-402
Diffeomorphisms obtained from endomorphisms
Louis Block PDF
Trans. Amer. Math. Soc. 214 (1975), 403-413
On the structure of $S$ and $C(S)$ for $S$ dyadic
James Hagler PDF
Trans. Amer. Math. Soc. 214 (1975), 415-428